# SDR 05FDEA00245

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,092 hours, 30,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MADE T/O WITH T/O CONFIG TEST SW SHOWING MAIN DECK DOOR NOT CLOSED PER MEL MX HAD VERIFIED ALL DOORS CLOSED & LOCKED AND DOORS ON ECAM WERE INDICATING CLOSED AND LOCKED.  ON CLIMBOUT AT APPROX 4 PSI & 13,000 FT MSL MAIN CARGO DECK LIGHT ON ECAM WENT AMBER.  NO CHANGE IN PRESSURE AND RIGHT ECAM DOOR PAGE VERIFIED AMBER LIGHT MAIN CARGO DOOR.  EMERGENCY RETURN TO KOAK AND ECAM LIGHT WENT OUT ON LANDING.  LANDING WEIGHT 327.3 DESCENT RATE= 220FT/MIN.  HEAVY LANDING INSPECTION / WRI 05-50/2169.  ALL  SYSTEMS NORMAL.
